| Model Number |
0998-00-3013-53 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during use that cs300 had intermittent alarm leak in fill line.There were no patient harm or injury was reported.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
After further review, an final emdr for this complaint (b)(4) was incorrectly submitted.As the air leak issue was not duplicated, making it non-reportable to the fda.As a result, emdr is not necessary.Please cancel in your database.
Event or Problem Description
N/a.